# SDR DALA1207370650

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 76,825 hours, 33,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY EXIT PATH LIGHT INOPERATIVE AT SEATS 19-23 AND EXIT SIGN LIGHT AT R4 WAS INOPERATIVE.  LOOSE WIRING AT SPLICE AT SEAT 23 WAS RE-SECURED AND BULB IN EXIT SIGN WAS RESEATED.  ALL LIGHTS OPERATING NORMALLY.
